Home » Frequently asked Questions on Health » What will happen if a person takes an overdose of crocin?

What will happen if a person takes an overdose of crocin?

Q: What happens if a person takes 28 tablets of Crocin (Paracetamol) together? What are the side effects and possible first aid to be given?

A:It is not clear from your communication the period during which 28 Crocin tablets are taken. The normal adult dose is one tablet every 4 hours though upto 8 tablets can be taken daily without much problem. Thus consumption of 28 tablets over 3-4 days is safe. Overdose at a time can lead to liver damage. The patient needs immediate treatment in the emergency unit of a hospital.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------